# SDR BJNA95814

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LEFT WING DUE TO CRACK AT WBL 279.5 UPPER STRINGER NR 9 ON THE RIB ATTACHMENT FLANGE IAW CASINO DRAWING NR CEX3-57-3 DATED JULY 20, 1995, DOCUMENTED ON FAA FORM 8110-3.  (M)
